# SDR SWAA2018073123965

- Difficulty date: May 17, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 69,992 hours, 41,449 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481016
- Part serial: WN0067
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS NR 2 WINDOW CRACKED IN SUPPORT FRAME.  R&R NR 2 WINDOW PER TC.
